Nausea, imbalance, anxiety grip moving about in in upper, mid and lower abdomen, general weakness and fatigue, inother words, sick. for at least firsthalf of every day. I have been able to relieve this with one dose .5 mg. under the tongue. But that is failing now. Questions: anyone else get so ill? Has the alpra worked so far? Did you increase the dose? I'm 83 today!
Happy Birthday dvnott!!
What you are describing sounds like an increase in anxiety, in my opinion.
That is just how I feel when horribly anxious, plus numb and tingly sensations and dizziness.
Perhaps you should talk to your doc about an increase in your Alprazolam? You may need to have your dosage adjusted.
Congrats on your birthday and sorry it is a belated one!!
I agree with sweet lemon on this. It sounds like anxiety you are exeriencing. If you are taking the 0.5 xanax for a long period of time your body is building a tolerance to it,and it is obviously not strong enough for the anxiety you are suffering from now, you'll have to speak to your doc,maybe he/she will increase the dosage or change you to something else!!
Hope this helps and you find relief soon!!
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 6 answers
Posted 18 Mar 2012 • 10 answers
Posted 28 Jan 2017 • 3 answers
Posted 13 Mar 2017 • 0 answers
Posted 21 Mar 2017 • 2 answers